MAUDE Adverse Event Report: ARJO (SUZHOU) CO., LTD. NIMBUS PROFESSIONAL; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJO (SUZHOU) CO., LTD. NIMBUS PROFESSIONAL; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 651001DAR
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in progress.The conclusions will be provided within the follow-up report once the investigation is completed.Udi: (b)(4).The device is distributed outside the us and no gudid information exists.
 
Event or Problem Description
During the mattress installation at the customer facility, the mattress overinflation occurred.There was no patient involvement and no injury was sustained.
 
Additional Manufacturer Narrative
The mattress overinflation occurred during the mattress installation at the customer facility by the arjo technician who reported the issue.There was no patient involvement and no injury was sustained.The mattress had faulty automatt and the automatt was replaced with a new one.Following the manufacturer's investigation, the automatt tpu tube may break over time due to the extruding force of the silicone tube and the external bending force.When the tube breaks the air may "accumulate" in the matt, however if the automatt grommet membranes are punctured, air will escape through the membranes when a load is applied on the mattress, and therefore reducing the risk of the automatt over-inflating and patient falling.The faulty automatt was not available for evaluation, therefore the reason for the reported overinflation is unknown.In summary, the nimbus professional mattress did not meet its specifications since the automatt sensor pad was faulty.No patient was involved when the reported issue occurred.No injury was claimed.The complaint was decided to be reportable due to the nature of the failure (automatt overinflated).H3 other text : mattress discarded.

Brand Name
NIMBUS PROFESSIONAL
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH  215024
Manufacturer (Section G)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH   215024
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key21041380
Report Number3005619970-2024-00055
Device Sequence Number12655693
Product Code FNM
UDI-Device Identifier05055982782197
UDI-Public(01)05055982782197(11)180414
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number651001DAR
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 87752
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown